# SDR GTIA030292

- Difficulty date: April 16, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED WEB AT L18R FS 769-788, FS 788-807, FS 826-845 AND FS 886-905.  FS 788-807, FS 826-845 AND FS 881-905 FOUND OUT OF LIMITS.  CUT OUT DAMAGED AREA AT L18R STA 826 TO 845.  CUT OUT DAMAGED AREA AT L18R STA 886-905.  CUT OUT DAMAGED AREA AT L18R STA 788-807.  FABRICATED 3 EA DOUBLERS.  INSTALLED 3 EA DOUBLERS.
